# SDR USAA2014021700020

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,833 hours, 34,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 9L MISSING.  INSTALLED A NEW EMERGENCY LIGHT LENS AT SEAT 9L IAW A320 AMM TASK 33-51-19-400-001-A STEP 4 B 4.
